Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
any problems while you had your IUD in?
ok...but no problems with pain, excessive cramping/bleeding?
what about headaches?
ok...so you asked to have it removed due to problems and not that it had been 5 years?
have you been diagnosed with migraines before or is this new?
Does the medication you normally take for migraines help?
So some women do suffer migraines from hormonal shift, which is commonly seen around the menstrual cycle.
Some women suffer migraines for other reasons...and some, even in response to contraceptives.
The questions were trying to deliniate
It sounds to me like you're migraines are triggered by hormonal changes, which may have occured after your mirena was removed.
that said, it may also just be conincidental given that very little hormone is actually absorbed from the Mirena.
The bleeding and cramping shortly after removal is fairly common...and you will likely have some intermittent and irregular bleeding until your body returns to a completely normal state.
yes...it varies by person.
a conservative number is XXXXX months
but usually much shorter than that with the IUDs because the hormone level is so low.
If you find things are not getting better or are getting worse over the next week or two I would discuss it with your doctor.
Ok. So if you do not have additional questions please take the time to rate my service.